Pullback D-attractors for non-autonomous partly dissipative reaction-diffusion equations in unbounded domains

Document Type: Research Paper

Author

School of Science‎, ‎Hohai University‎, ‎Nanjing‎, ‎Jiangsu 210098‎, ‎China.

Abstract

At present paper, we establish the existence of pullback $\mathcal{D}$-attractor for the process associated with non-autonomous partly dissipative reaction-diffusion equation in $L^2(\mathbb{R}^n)\times L^2(\mathbb{R}^n)$. In order to do this, by energy equation method we show that the process, which possesses a pullback $\mathcal{D}$-absorbing set, is pullback $\widehat{D}_0$-asymptotically compact.

Keywords

Main Subjects


 A.V‎. ‎Babin and M.I‎. ‎Vishik‎, ‎Attractors of Evolution‎ ‎Equaitons‎, ‎North-Holland‎, ‎Amsterdam‎, ‎1992‎.

‎A.V‎. ‎Babin and M.I‎. ‎Vishik‎, ‎Attractors of partial differential evolution equations in an unbounded domain‎, ‎Proc‎. ‎Roy‎. ‎Soc‎. ‎Edinburgh Sect‎. ‎A 116 (1990)‎, ‎no. 3-4‎, ‎221--243‎.

J.M‎. ‎Ball‎, ‎Global attractors for damped semilinear wave equations‎, ‎Discrete Contin‎. ‎Dyn‎. ‎Syst.‎ 10 (2004)‎, ‎no. 1-2‎, ‎31--52‎.

T‎. ‎Caraballo‎, ‎G‎. ‎Lukaszewicz and J‎. ‎Real‎, ‎Pullback attractors for asymptotically compact non-autonomous dynamical systems‎, ‎Nonlinear Anal. 64 (2006)‎, ‎no. 3‎, ‎484--498‎.

D.N‎. ‎Cheban‎, ‎P.E‎. ‎Kloeden and B‎. ‎Schmalfuss‎, ‎The relationship between pullback‎, ‎forward and global attractors of‎‎nonautonomous dynamical systems‎, ‎Nonlinear Dyn‎. ‎Syst‎. ‎Theory 2 (2002) 125--144‎.

V.V‎. ‎Chepyzhov and M.I‎. ‎Vishik‎, ‎Attractors for Equations of Mathematical Physics‎, ‎ Amer‎. ‎Math‎. ‎Soc‎. ‎Colloq‎. ‎Publ‎. ‎Vol‎. ‎49‎, ‎Amer‎. ‎Math‎. ‎Soc‎. ‎Providence‎, ‎RI‎, ‎2002‎.

H‎. ‎Crauel‎, ‎A‎. ‎Debussche and F‎. ‎Flandoli‎, ‎Random‎ ‎attractor‎, ‎J‎. ‎Dynam‎. ‎Differential Equations 9 (1997)‎, ‎no. 2‎, ‎307--341‎.

M.A‎. ‎Efendiev and S.V‎. ‎Zelik‎, ‎The attractor for a nonlinear reaction-diffusion system in an unbounded domain‎,‎ Comm‎. ‎Pure‎. ‎Appl‎. ‎Math. 54 (2001)‎, ‎no. 6‎, ‎625--688‎.

J‎. ‎García-Luengo‎, ‎P‎. ‎Marín-Rubio and J‎. ‎Real‎, ‎Pullback attractors in $V$ for non-autonomous 2D-Navier-Stokes equations and their tempered behaviour‎, ‎J‎. ‎Differential Equations 252 (2012)‎, ‎no. 8‎, ‎4333--4356‎.

J.K‎. ‎Hale‎, ‎Asymptotic Behavior of Dissipative Systems‎, ‎American Mathematical Society‎, ‎Providence‎, ‎RI‎, ‎1988‎.

J.L‎. ‎Lions‎, ‎Quelques Méthodes de Résolution des Problémes Aux Limites Non‎ ‎Linéaires‎, ‎Dunod Gauthier-Villars‎, ‎Paris‎, ‎1969‎.

P‎. ‎Marí-Rubio and J‎. ‎Real‎, ‎On the relation between two different concepts of pullback attractors‎ ‎for non-autonomous dynamical systems‎, ‎Nonlinear Anal. 71 (2009)‎, ‎no. 9‎, ‎3956--3963‎.

I‎. ‎Moise‎, ‎R‎. ‎Rosa and X‎. ‎Wang‎, ‎Attractors for noncompact‎ ‎nonautonomous systems via energy equations‎, ‎Discrete Contin‎. ‎Dyn‎. ‎Syst. 10 (2004)‎, ‎no. 1-2‎, ‎473--496‎.

J.C‎. ‎Robinson‎, ‎Infinite-dimensional Dynamical Systems‎: ‎An ‎Introduction to Dissipative Parabolic PDEs and the Theory of‎‎Global Attractors‎, ‎Cambridge Univ‎. ‎Press‎, ‎Cambridge, ‎2001‎.

A‎. ‎Rodriguez-Bernal and B‎. ‎Wang‎, ‎Attractors for partly dissipative reaction diffusion systems in $mathbbR^n$‎, ‎J‎. ‎Math‎. ‎Anal‎. ‎Appl. 252 (2000)‎, ‎no. 2‎, ‎790--803‎.

R‎. ‎Rosa‎, ‎The global attractor for the 2D Navier-Stokes flow on ‎some unbounded domains‎, ‎Nonlinear Anal. 32 (1998)‎, ‎no. 1‎, ‎71--85‎.

‎H‎. ‎Song‎, ‎Pullback attractors of non-autonomous reaction-diffusion equations in $H^1_0$‎, ‎ J‎. ‎Differential‎ Equations 249 (2010)‎, ‎no. 10‎, ‎2357--2376‎.

‎R‎. ‎Temam, Infinite-Dimensional Dynamical Systems in Mechanics and‎ ‎Physics, ‎Springer-Verlag‎, ‎2nd edition‎, ‎New York‎, ‎1997‎.

B‎. ‎Wang‎, ‎Attractors for reaction-diffusion equations in unbounded domains‎, ‎Phys‎. ‎D 128 (1999)‎, ‎no. 1‎, ‎41--52‎.

B‎. ‎Wang‎, ‎Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded‎ ‎domains‎, ‎Nonlinear Anal. 70 (2009)‎, ‎no‎. ‎11‎, ‎3799--3815‎.

Y‎. ‎Wang‎, ‎L‎. ‎Wang and W‎. ‎Zhao‎, ‎Pullback attractors for nonautonomous reaction-diffusion‎ ‎equations in unbounded domains‎, ‎J‎. ‎Math‎. ‎Anal‎. ‎Appl. 336 (2007)‎, ‎no. 1‎, ‎330--347‎.


Volume 43, Issue 2
March and April 2017
Pages 515-534
  • Receive Date: 06 September 2014
  • Revise Date: 28 November 2015
  • Accept Date: 04 December 2015